Colgin Plus

“Paracetamol 500mg+ Phenylephrine 10mg + CPM 2mg + Caffeine 30mg”

“Paracetamol 500mg+ Phenylephrine 10mg + CPM 2mg + Caffeine 30mg”

Effective in the treatment of Common cold, Flu & Fever in adults
Eases nasal decongestion
Relieves allergic conditions like watery eyes and runny nose.
With the added advantage of caffeine

Colgin Plus

× How can I help you?